# SDR IPXA09855517

- Difficulty date: February 20, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932731
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-40, FUSE EXT SURFACE SKIN FS 1740-1747, L16L-L17L, EXISTING REPAIR DOUBLER NOT EXTENDING ONE ROW OF FASTENERS PAST LONGERON.  ACCOMPLISHED REPAIR PER TIMCO REO-G12721 REV B AND UPS EO DC8-5320-330 64A.
